No products in the cart.

Category:

Panadol Migraine Tablets 24’s

QR 24

SKU: #56842-1-1

Panadol Migraine is recommended for treatment of tough pain such as:

  • Migraine
  • Headache
  • A cold
  • Arthritis
  • Muscular aches
  • Sinusitis
  • Toothache
  • Premenstrual and menstrual cramps
Tags: ,

Panadol Migraine is an effective (over the counter) OTC migraine treatment. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. Migraine symptoms may vary, but often start on one side of the head, along with pulsating or throbbing pain. This can be combined with nausea, vomiting, and sensitivity to light and sound.

Ingredients:

  • 250 mg paracetamol
  • 250 mg acetylsalicylic acid
  • 65 mg caffeine

Disclaimer:

• Do not exceed the stated dose. Should not be used with other paracetamol-containing products
• Not recommended for children under 12 years of age
• Always read the label. Use only as directed. Incorrect use could be harmful.
• Should not be taken with other products containing paracetamol at the same time.
• Do not take this medicine if you are allergic to paracetamol, caffeine or any other excipients (ingredient in the product)
• If symptoms persist, please consult your doctor or pharmacist.
• If you have any liver or kidney problems, please consult your doctor before taking Panadol.
• Please see your doctor if your symptoms do not improve.
• If symptoms persist or get worsen or new symptoms occur consult a doctor because these could be signs of a serious condition
• If you have glutathione depleted states such as sepsis, please consult your doctor before taking Panadol
• Avoid drinking too many caffeine-containing drinks, such as coffee or tea, when taking this medication.
• Keep out of sight and reach of children.

Brand

Panadol

There are no reviews yet.

Be the first to review “Panadol Migraine Tablets 24’s”

Your email address will not be published. Required fields are marked *